Chlorpheniramine + Dextromethorphan + Guaifenesin + Phenylephrine

Category: Allergies, Cough & Cold



Chlorpheniramine + Dextromethorphan + Guaifenesin + Phenylephrine Overview

Dextromethorphan (DXM or DM) is a medication most often used as a cough suppressant in over-the-counter cold and cough medicines. It is sold in syrup, tablet, spray, and lozenge forms. It is in the morphinan class of medications with sedative, dissociative, and stimulant properties (at lower doses). In its pure form, dextromethorphan occurs as a white powder.[3] DXM is also used recreationally. When exceeding approved dosages, dextromethorphan acts as a dissociative anesthetic...

Read more Chlorpheniramine + Dextromethorphan + Guaifenesin + Phenylephrine Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Dextromethorphan

Recent Chlorpheniramine + Dextromethorphan + Guaifenesin + Phenylephrine Forums:

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Chlorpheniramine + Dextromethorphan + Guaifenesin + Phenylephrine
  • Liquid: 4mg/10ml + 30mg/10ml + 200mg/10ml + 10mg/10ml
  • Syrup, 2mg/5ml + 15mg/5ml + 100mg/5ml + 10mg/5ml, 2mg/5ml + 7.5mg/5ml + 100mg/5ml + 10mg/5ml
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (533 results)

Related Chlorpheniramine + Dextromethorphan + Guaifenesin + Phenylephrine Topics:

44473 blue pill Acetaminophen - Dextromethorphan HBr - Phenylephrine HCI - Chlorpheniramine Maleate
long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celoph... 5 replies
Phenylephrine Hcl And Chlorpheniramine Maleate
Any complications to people with high blood pressure ## Yes, if yours is high, you should be very careful. Most antihist... 1 reply
acetaminophen chlorpheniramine phenylephrine
Green oval shaped pill containing 325mg of acetaminophen and 5mg of phenylephrine with markings of 44466 ## Yes, but it ... 1 reply
acetaminophen 325 mg phenylephrine hcl chlorpheniramine maleate 2
I used to buy these at Sam's Club, in a 2 pack of bottles with 150 caplets in each. I need to know if there is anywh... 2 replies
acetaminophen, gualfensin, dextromethorphan, phenylephrine
yellow caplet for allergies & sinus pressure ## Can you take this caplet when you are on BP meds? I have been hit ha... 2 replies
Guaifenesin Phenylephrine Hc
Ä° have been prescribed this medication last year and Ä° have plenty left now that Ä° have...
acetaminophen guaifenesin phenylephrine hcl
White Oval Tablet ## This is an over the counter cold remedy that's used to treat congestion, aches and fever. Side ... 1 reply
acetaminophen, guaifenesin, phenylephrine
oval, white, numbers 44-527 on the pill ## Yes that is the correct ingredients, this is an over the counter cold remedy ... 1 reply
chlorpheniramine pseudo
blue and white capsule ## My pharmacy the prescription Chlorpheniramine Pseudo(blue and white capsules) have been taken ... 3 replies
Chlorpheniramine Maleate 4 Mg
Bought a box that was taped shut. Want to make sure pills are chlorpheniramine. Numbers are L463 made by equaline. Thank... 2 replies




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 December 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA